# SDR IPXA2024050689007

- Difficulty date: May 2, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N467UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25483
- Aircraft time: 33,701 hours, 20,679 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 3301KGAMS1
- Part serial: 941232
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

**SUPPLEMENTAL SDR** IN CRUISE @ FL 380 L ENG N3 BOUNCED BETWEEN 9-85. ON DECENT W/THROTTLES AT IDLE L ENG N3 INDICATED 0. L ENG SPEED CARD STATUS MESSAGE REPLACED #1 ENG. N3 TACH GENERATOR IAW AMM 77-12-02/401. OPS CHECK NORMAL. RAN ENGINE IAW AMM 71-00-00-802-117-R00, LH ENG SPEED CARD STATUS MSG NOT DISPLAYED.
